Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 98, NWS Philadelphia/Mount Holly

July 29, 2013Cumberland County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 29, 2013, 5:13 AM EDT for Cumberland County, Salem County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2013, 5:13 AM EDT (09:13 UTC)
Expired
Jul 29, 2013, 11:15 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WGUS41 KPHI 290913
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 AM EDT MON JUL 29 2013

NJC011-033-291515-
/O.NEW.KPHI.FA.W.0098.130729T0913Z-130729T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
513 AM EDT MON JUL 29 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTH CENTRAL SALEM COUNTY IN SOUTHERN NEW JERSEY...
  WESTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1115 AM EDT

* AT 510 AM EDT...THE LEVEL OF THE COHANSEY RIVER WAS CONTINUING TO
  RISE SLOWLY DUE TO RUNOFF FROM SUNDAY'S HEAVY RAINFALL. MINOR
  FLOODING IS EXPECTED THIS MORNING.

THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS IMMINENT. ALL 
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3961 7532 3947 7510 3929 7526 3928 7529
      3930 7532 3934 7534 3933 7537 3940 7545
      3944 7549

$$

IOVINO
1 follow-up statement
692 
WGUS81 KPHI 291510
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 AM EDT MON JUL 29 2013

NJC011-033-291518-
/O.EXP.KPHI.FA.W.0098.000000T0000Z-130729T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
1110 AM EDT MON JUL 29 2013

...THE FLOOD WARNING WILL EXPIRE AT 1115 AM EDT FOR WESTERN
CUMBERLAND AND SOUTH CENTRAL SALEM COUNTIES...

THE LEVEL OF THE COHANSEY RIVER CRESTED EARLIER AND CONTINUES TO 
SLOWLY FALL. THEREFORE, THE FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE.

LAT...LON 3961 7532 3947 7510 3929 7526 3928 7529
      3930 7532 3934 7534 3933 7537 3940 7545
      3944 7549

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 29, 4:28 AM EDT, 45 minutes earlier.

Area forecast discussion, Jul 29, 4:28 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT MON JUL 29 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE OFFSHORE THIS MORNING FOLLOWED BY HIGH
PRESSURE WITH FAIR WEATHER BUILDING IN FROM THE WEST TODAY THROUGH
TUESDAY. THE HIGH WILL MOVE OFFSHORE ON WEDNESDAY BRING A RETURN
OF SOUTHERLY WIND AHEAD OF THE NEXT COLD FRONT WHICH WILL CROSS
THE AREA ON THURSDAY OR THURSDAY NIGHT. WEAK HIGH PRESSURE AND
GENERALLY FAIR WEATHER ARE EXPECTED FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FRONTAL BOUNDARY FCST TO CROSS OUR AREA EARLY THIS MORNING IS
NOT WELL DEFINED IN THE SFC OBS BUT THE MSAS THETA-E ANALYSIS
SUGS IT IS OVER ERN PA JUST PAST THE LOWER SUSQ VLY. CONVECTION
AND ASSOCD PRECIP HAS PRETTY MUCH DISSIPATED AHEAD OF THE FRONT AS
THE NOCTURNAL BOUNDARY LAYER HAS BECOME LESS UNSTABLE. CLOUDS ARE
ALSO BREAKING UP AND THE WATER VAPOR IMAGERY SHOWS DRIER AIR
MOVING IN FROM THE WEST.

RATHER WEAK HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TODAY.
THE AIRMASS BEHIND THE FRONT IS SLIGHTLY COOLER BUT ABUNDANT
SUNSHINE SHOULD COMPENSATE AND PUSH MAX TEMPS BACK INTO THE 80S
FOR ALL EXCEPT HIER TERRAIN FAR NW NJ AND POCONOS. SOME DIURNAL
STCU IS LIKELY BUT SKIES SHOULD BE NO WORSE THAN SCATTERED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
FAIR WX WILL CONTINUE FOR TONIGHT WITH LIGHT WLY WINDS AS THE HIGH
PRESSURE CONTINUES TO BUILD IN OVER THE AREA. OVERNIGHT MIN TEMPS
WILL BE COOLER GIVEN THE LOWER DEWPTS AND A FULL NIGHT OF
RADIATIONAL COOLING.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE PERSISTENT UPPER LEVEL LOW OVER THE GRTLKS AND SE CANADA WILL
FINALLY LIFT TO THE NORTHEAST AND AWAY FROM THE MID ATLANTIC AREA
ON TUESDAY. A MORE ZONAL PATTERN WILL DEVELOP AND LAST THROUGH
AROUND THURSDAY. A FEW SHORTWAVES EMBEDDED IN THE FLOW WILL ROTATE
THROUGH OUR AREA WITH A BIT OF TROUGHING FROM WEDNESDAY THROUGH
FRIDAY WITH A RETURN TO MORE ZONAL FLOW FOR THE WEEKEND. A LOOK
AHEAD INDICATES THAT TROUGHING OVER THE EAST WILL SET UP AT THE
START OF THE NEXT WEEK.

AT THE SURFACE, HIGH PRESSURE WILL BUILD ACROSS OUR REGION THROUGH
TUESDAY BEFORE STARTING TO SLIDE TO OUR SOUTH AND EAST AS IT MOVES
OFFSHORE ON WEDNESDAY. THE COLD FRONT THAT MOVED THROUGH THE REGION
ON SUNDAY NIGHT IS LOCATED WELL TO OUR SOUTH. HOWEVER, AN AREA OF
LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND STARTS TO MOVE TOWARD
THE REGION ON THURSDAY. THIS LOW WILL CROSS OVER OUR SOUTHERN AREAS
OR JUST SOUTH OF THEM THURSDAY NIGHT AND THEN UP THE COAST AND OFF
TOWARD THE CANADIAN MARITIMES BY FRIDAY NIGHT. WEAK HIGH PRESSURE
WILL TRY TO BUILD ACROSS THE AREA ON FRIDAY AND SATURDAY BUT THE
MODELS INDICATE THAT SURFACE TROUGHING WILL REMAIN IN PLACE DURING
THIS TIME.

TUESDAY THROUGH MOST OF WEDNESDAY IS EXPECTED TO BE DRY WITH A
RETURN TO SHOWERS AND THUNDERSTORMS ON THURSDAY, WITH THE DEVELOPING
SURFACE LOW.

TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGH THURSDAY AND
THEN GRADUALLY INCREASE THROUGH SATURDAY AS WE DEVELOP A MORE
SOUTHERLY FLOW. WITH DRIER AIR IN PLACE, IT WILL FEEL RELATIVELY
NICE OUTSIDE THROUGH MUCH OF THE UPCOMING WEEK.

HIGHS WILL BE IN THE 80S ACROSS THE REGION AND MAY EVEN APPROACH 90
IN SOME OF THE SOUTHERN MOST AREAS. HIGHS ACROSS THE HIGHER TERRAIN
WILL REMAIN SLIGHTLY COOLER AND MAY NOT EVEN REACH 80. LOWS WILL
DROP DOWN INTO THE UPPER 50S TO LOWER 60S BUT WILL STEADILY INCREASE
THROUGH THE PERIOD.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
T-STORM ACTIVITY HAS DIED DOWN AND MOSTLY VFR CONDS PREVAIL ACROSS
THE AREA EARLY THIS MORNING. THERE ARE SOME LEFT-OVER PATCHY LOW
CLOUDS AROUND CAUSING OCCASIONAL MVFR CIGS. WINDS ARE LIGHT AND
VARIABLE BUT ARE BEGINNING TO SHIFT TO THE W/NW AS THE WEAK COLD
FRONT GRADUALLY WORKS ITS WAY ACROSS THE AREA.

VFR CONDS WILL PREVAIL FOR TODAY THROUGH TONIGHT AND BEYOND. LIGHT
NW WINDS THIS MORNING WILL BECOME MORE WLY AND A BIT STRONGER THIS
AFTERNOON AS HIGH PRES BUILDS IN BEHIND THE FRONT. SOME PATCHY FOG
IS POSSIBLE EARLY THIS MORNING IN AREAS THAT RECEIVED RAINFALL...
HWVR NO WIDESPREAD RESTRICTION TO VSBYS ARE EXPECTED.

OUTLOOK...
TUESDAY...MAINLY VFR CONDITIONS EXPECTED.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND
THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON/EARLY EVENING HOURS.
LOWER VISIBILITIES/CEILINGS POSSIBLE DURING THE EARLY MORNING HOURS.

THURSDAY THROUGH FRIDAY...MVFR TO VFR CONDITIONS EXPECTED WITH
SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY.

&&

.MARINE...
A WEAK COLD FRONT WILL MOVE OFFSHORE LATER THIS MORNING WITH THE
RESULT THAT WINDS WILL SHIFT TO THE NW WHILE REMAINING FAIRLY
LIGHT. SEAS ARE RUNNING 3 TO 4 FEET AT THE OFFSHORE BOUYS BUT
SHOULD GRADUALLY DIMINISH DURING THE DAY AND INTO TONIGHT.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS.

HIGH PRESSURE WILL MOVE THROUGH THE REGION THROUGH WEDNESDAY. LOW
PRESSURE WILL CROSS THROUGH THE COASTAL WATERS ON THURSDAY INTO
FRIDAY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH THE PERIOD.

&&

.CLIMATE...
THE TOTAL RAINFALL FOR PHL ENDED UP AT 8.02 INCHES FOR A NEW
CALENDAR DAY RECORD. AN ADDITIONAL ONE-QUARTER INCH FELL AFTER
MIDNIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...AMC/MEOLA
CLIMATE...AMC
Hazardous weather outlook, Jul 29, 3:15 AM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EDT MON JUL 29 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-300715-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
315 AM EDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-300715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 AM EDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 12:28 AM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT MON JUL 29 2013

PAZ054-055-060>062-290530-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
1228 AM EDT MON JUL 29 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARBON...NORTHEASTERN
BERKS...SOUTHWESTERN MONROE...WEST CENTRAL NORTHAMPTON AND WESTERN
LEHIGH COUNTIES...

AT 1222 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WEATHERLY TO CENTERPORT...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE
NEAR JIM THORPE AROUND 1240 AM...CHRISTMANS AROUND 1250 AM...PENN
FOREST RESERVOIR AROUND 100 AM...JONAS AROUND 110 AM AND GILBERT
AROUND 120 AM.

LAT...LON 4066 7595 4071 7581 4074 7577 4082 7589
      4099 7581 4098 7579 4101 7575 4102 7540
      4043 7560 4047 7603

FORECASTER: AMC
Special weather statement, Jul 29, 12:39 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT MON JUL 29 2013

DEZ001-MDZ008-NJZ016-017-PAZ070-101-102-104-290545-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-WESTERN CHESTER PA-
1239 AM EDT MON JUL 29 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...EASTERN
CECIL...NEW CASTLE...NORTHWESTERN GLOUCESTER...SOUTH CENTRAL
MONTGOMERY...SOUTHERN CHESTER AND WESTERN SALEM COUNTIES...

AT 1235 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
SOUTHWESTERN CHESTER COUNTY IN PENNSYLVANIA TO CECIL COUNTY IN
MARYLAND. IT WAS MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND IT WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LAT...LON 4004 7588 4011 7522 4006 7526 4003 7524
      3999 7525 3997 7528 3996 7525 3950 7534
      3948 7555 3957 7552 3959 7555 3951 7555
      3947 7559 3942 7601

IOVINO
Special weather statement, Jul 29, 1:05 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EDT MON JUL 29 2013

NJZ007-PAZ054-055-061-062-290600-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
105 AM EDT MON JUL 29 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CARBON...
MONROE...NORTHAMPTON...NORTHERN LEHIGH AND WESTERN WARREN COUNTIES...

AT 100 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM THE
POCONOS TO NORTHERN LEHIGH COUNTY. IT WAS MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND IT WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LAT...LON 4124 7512 4116 7515 4114 7508 4109 7503
      4110 7500 4109 7496 4070 7512 4055 7570
      4062 7579 4115 7557 4126 7525 4126 7513

IOVINO
Special weather statement, Jul 29, 1:38 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 AM EDT MON JUL 29 2013

NJZ017>019-027-PAZ070-071-290645-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
138 AM EDT MON JUL 29 2013

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...CENTRAL GLOUCESTER...
EAST CENTRAL DELAWARE...NORTHERN BURLINGTON AND SOUTHERN PHILADELPHIA
COUNTIES...

AT 135 AM EDT...A STRONG THUNDERSTORM WAS NEAR WEST DEPTFORD IN NEW
JERSEY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR MAGNOLIA AROUND 150 AM...EVESHAM AROUND 200
AM...MEDFORD AROUND 210 AM...PEMBERTON HEIGHTS AROUND 220
AM...BROWNS MILLS AROUND 230 AM AND COUNTRY LAKE ESTATES AROUND 240
AM.

LAT...LON 3980 7443 3966 7525 3968 7526 3968 7528
      3990 7535 4014 7461

IOVINO
Special weather statement, Jul 29, 1:45 AM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 AM EDT MON JUL 29 2013

NJZ001-007-PAZ055-062-290645-
MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
145 AM EDT MON JUL 29 2013

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MONROE...NORTHAMPTON...
SUSSEX AND WARREN COUNTIES...

AT 140 AM EDT...STRONG THUNDERSTORM EXTENDED FROM THE POCONOS TO THE
LEHIGH VALLEY. THEY WERE MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND IT WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THESE STORMS WILL BE NEAR SHAWNEE...DELAWARE WATER GAP...MARSHALLS
CREEK...AND COLUMBIA AROUND 150 AM...HIDDEN LAKE...ECHO LAKE AND
WERRY LAKE AROUND 200 AM...MILLBROOK AND FLATBROOKVILLE AROUND 210
AM.

LAT...LON 4121 7436 4098 7463 4092 7465 4090 7470
      4092 7473 4091 7478 4080 7486 4064 7540
      4067 7543 4066 7547 4066 7548 4124 7538
      4126 7514 4116 7515 4114 7508 4109 7502
      4118 7489 4132 7480 4136 7469

IOVINO
Special weather statement, Jul 29, 2:38 AM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 AM EDT MON JUL 29 2013

NJZ001-290730-
SUSSEX NJ-
238 AM EDT MON JUL 29 2013

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 235 AM EDT...A STRONG THUNDERSTORM WAS NEAR BRANCHVILLE...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. CLOUD TO GROUND
LIGHTNING IS OCCURRING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND IT WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS STORM WILL BE NEAR HAMBURG AROUND 250 AM AND HIGHLAND LAKE
AROUND 300 AM.

LAT...LON 4121 7436 4109 7449 4102 7479 4119 7489
      4121 7487 4125 7487 4129 7484 4135 7476
      4136 7469

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:15 PM EDTAreal Flood WarningPHIHunterdon, Morris, Somerset8 hr
Jul 28, 8:25 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
Jul 28, 8:38 PM EDTSpecial Weather StatementPHISalem52 min
Jul 28, 9:04 PM EDTFlash Flood WarningPHICamden, Cumberland, Gloucester, Salem4 hr
Jul 28, 9:12 PM EDTAreal Flood AdvisoryPHIBurlington4 hr
Jul 28, 9:19 PM EDTSpecial Weather StatementPHISalem41 min
Jul 28, 10:02 PM EDTSpecial Weather StatementPHICumberland43 min
Jul 28, 10:16 PM EDTSpecial Weather StatementPHICamden29 min
Jul 28, 10:17 PM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester11 hr
Jul 28, 10:22 PM EDTAreal Flood AdvisoryPHIAtlantic, Cumberland4 hr
Jul 28, 11:01 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean4 hr
Jul 28, 11:06 PM EDTSpecial Weather StatementPHIAtlantic, Ocean39 min
Jul 28, 11:25 PM EDTSpecial Marine WarningPHI50 min
Jul 28, 11:29 PM EDTSpecial Weather StatementPHIOcean31 min
Jul 29, 12:02 AM EDTSpecial Weather StatementPHIOcean28 min
Jul 29, 12:39 AM EDTSpecial Weather StatementPHISalem66 min
Jul 29, 1:18 AM EDTSevere Thunderstorm WarningPHIGloucester, Salem42 min
Jul 29, 1:38 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester67 min
Jul 29, 1:45 AM EDTSpecial Weather StatementPHISussex, Warren60 min
Jul 29, 2:38 AM EDTSpecial Weather StatementPHISussex52 min

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.